Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 27, NWS Lincoln, IL

June 15, 2010Clark County, Crawford County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 15, 2010, 4:42 PM CDT for Clark County, Crawford County, Illinois. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2010, 4:42 PM CDT (21:42 UTC)
Expired
Jun 15, 2010, 8:28 PM CDT
In force
4 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Clark County, IL, Crawford County, IL

The radar

The Evansville,IN radar (KVWX), 100 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 5:01 PM CDTHEAVY RAIN 0.58W Robinson, ILRAINFALL REPORT IN 7 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 630 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
630 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
482 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

979 
WGUS53 KILX 152142
FFWILX
ILC023-033-160330-
/O.NEW.KILX.FF.W.0027.100615T2142Z-100616T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
442 PM CDT TUE JUN 15 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLARK COUNTY IN EAST CENTRAL ILLINOIS...
  CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 1030 PM CDT.

* AT 441 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
  WARNED AREA. RAINFALL AMOUNTS WERE ESTIMATED AT 1.5 TO 2 INCHES
  FROM THESE STORMS. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MARSHALL...ROBINSON...ANNAPOLIS...CASEY...CLARKSVILLE...DENNISON...
  EATON...FLAT ROCK...HARDINVILLE...HUTSONVILLE...MARTINSVILLE...NEW
  HEBRON...OBLONG...PALESTINE...WEST UNION AND WESTFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 3886 8756 3886 8795 3918 8795 3918 8801
      3949 8801 3947 8753 3935 8754 3934 8759
      3931 8762 3926 8760 3925 8758 3921 8758
      3915 8766 3912 8766 3906 8758 3900 8758
      3896 8753

$$

GOETSCH
2 follow-up statements
784 
WGUS73 KILX 152245
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
545 PM CDT TUE JUN 15 2010

ILC023-033-160330-
/O.CON.KILX.FF.W.0027.000000T0000Z-100616T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD IL-CLARK IL-
545 PM CDT TUE JUN 15 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CLARK AND CRAWFORD
COUNTIES UNTIL 1030 PM CDT...

AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL HAD MOVED ACROSS THE 
WARNED AREA. RAINFALL AMOUNTS WERE ESTIMATED AT 2 TO 
2.5 INCHES FROM THESE STORMS.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MARSHALL...ROBINSON...ANNAPOLIS...CASEY...CLARKSVILLE...DENNISON...
EATON...FLAT ROCK...HARDINVILLE...HUTSONVILLE...MARTINSVILLE...NEW
HEBRON...OBLONG...PALESTINE...WEST UNION AND WESTFIELD.

AT 540 PM...EMERGENCY MANAGEMENT IN CRAWFORD COUNTY REPORTED 
MINOR STREET FLOODING IN ROBINSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3886 8756 3886 8795 3918 8795 3918 8801
      3949 8801 3947 8753 3935 8754 3934 8759
      3931 8762 3926 8760 3925 8758 3921 8758
      3915 8766 3912 8766 3906 8758 3900 8758
      3896 8753

$$

GOETSCH
599 
WGUS73 KILX 160128
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
828 PM CDT TUE JUN 15 2010

ILC023-033-160143-
/O.CAN.KILX.FF.W.0027.000000T0000Z-100616T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD IL-CLARK IL-
828 PM CDT TUE JUN 15 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CLARK AND CRAWFORD
COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3886 8756 3886 8795 3918 8795 3918 8801
      3949 8801 3947 8753 3935 8754 3934 8759
      3931 8762 3926 8760 3925 8758 3921 8758
      3915 8766 3912 8766 3906 8758 3900 8758
      3896 8753

$$

SHIMON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 1:48 PM CDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jun 15, 1:48 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
148 PM CDT TUE JUN 15 2010

.DISCUSSION...
ISSUED 148 PM CDT TUE JUN 15 2010

MODELS ARE RELATIVELY CONSISTENT TODAY TRENDING TOWARD QUICKLY
REBUILDING THE MID-LEVEL RIDGE THROUGH EARLY NEXT WEEK.

SHORT TERM...TONIGHT

BOUNDARY ACROSS EASTERN IOWA AND INTO NORTHWEST MISSOURI THIS
AFTERNOON IS EXPECTED TO PROGRESS THROUGH FORECAST AREA TONIGHT IN
WAKE OF SHORT-WAVE CURRENTLY MOVING INTO ILLINOIS. THE STRENGTH OF
THE WAVE IS SIGNIFICANTLY STRONGER THAN THE SYSTEMS THAT HAVE BEEN
TOPPING THE RIDGE OVER THE PAST FEW DAYS. HI-RES WRF MODELS SUCH
AS OU/CAPS AND HRR ARE INDICATING MORE SHEAR THAN HAS BEEN
RESIDENT OVER THE REGION AS MID-LEVEL SPEED MAX COMES AROUND WAVE.
THIS ADDED INGREDIENT SHOULD INCREASE THE POTENTIAL FOR ORGANIZED
STORMS WITH THIS ROUND COMPARED TO PREVIOUS DAYS. THE PRIMARY
THREAT APPEARS TO BE DAMAGING WINDS...HOWEVER AN ISOLATED TORNADO
OR TWO CAN NOT BE RULED OUT THOUGH GIVEN THAT THERE IS A BIT MORE
DIRECTIONAL COMPONENT TO THE SHEAR THIS TIME.

RAINFALL INTENSITY SHOULD ONCE AGAIN BE A FACTOR WITH HIGH
EFFICIENCY RAIN PRODUCERS. GIVEN PRECIP AMOUNTS OVER PAST TWO DAYS
IT WONT TAKE MUCH TO LEAD TO ADDITIONAL FLOODING ISSUES AND WILL
KEEP THE WATCH IN PLACE. IT IS LIKELY THAT IT WILL BE ABLE TO BE
CANCELLED EARLY IF THE EXPECTED SPEED OF PRECIP CESSATION OCCURS.

ASSUMING THAT THE STORMS DO ORGANIZE AS EXPECTED...THE PRECIP
SHOULD END RATHER QUICKLY THIS EVENING AND BRING IN A VERY BRIEF
RESPITE TO THE MUGGY CONDITIONS.

LONG TERM...WEDNESDAY THROUGH TUESDAY

A BRIEF SHOT OF COOLER AND DRIER AIR SHOULD MOVE IN WEDNESDAY.
HOWEVER...850 TEMPS CLIMB BACK TO 20C BY THURSDAY.

MODELS ARE STRONGER WITH THE REBUILDING RIDGE INTO ILLINOIS BY
THURSDAY. PREVIOUS PACKAGES SUGGESTED THAT ANOTHER FRONTAL SYSTEM
SHOULD BE ABLE TO MOVE THROUGH MUCH OF THE AREA FRIDAY NIGHT...BUT
GIVEN THE LATEST SOLUTIONS...DOUBT FRONT WILL MAKE MUCH PROGRESS
INTO THE RIDGE. IMPLICATION IS THAT THE WEEKEND SHOULD BE MUGGY
WITH TEMPS IN THE 90S AND INCREASING DEW POINTS. SLIGHTLY BEETER
CHANCE OF THUNDERSTORMS FRIDAY NIGHT AS THE FRONT TRIES TO MAKE IT
INTO THE AREA.  ISOLATED THUNDERSTORMS SHOULD BECOME POSSIBLE BY
EARLY NEXT WEEK AS MOISTURE LEVELS INCREASE.

BARKER
&&

.AVIATION...
ISSUED 1238 PM CDT TUE JUN 15 2010

CLEARING HAS LEAD TO RAPID DESTABILIZATION AHEAD OF MCS OVER
MISSOURI. STORMY AFTERNOON ON TAP WITH THUNDERSTORMS LIKELY
THROUGH THE AFTERNOON AT CENTRAL ILLINOIS TAF SITES. PRECIP SHOULD
WITH WEAK FRONTAL PASSAGE LATE THIS AFTERNOON OR EARLIER THIS
EVENING WITH WINDS SHIFTING TO THE WEST.

BARKER
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ILZ044>046-054>057-
061>063.

&&
Hazardous weather outlook, Jun 15, 3:47 PM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
347 PM CDT TUE JUN 15 2010

ILZ027>031-037-038-042-048-161100-
KNOX-LOGAN-MARSHALL-MCLEAN-MENARD-PEORIA-STARK-TAZEWELL-WOODFORD-
347 PM CDT TUE JUN 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE ACROSS CENTRAL ILLINOIS INTO EARLY EVENING. SOME
OF THE STORMS MAY BECOME SEVERE...WITH THE PRIMARY THREATS BEING
DAMAGING WINDS AND TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEXT CHANCE OF THUNDERSTORMS WILL BE FRIDAY AND FRIDAY NIGHT AS
ANOTHER COLD FRONT ENTERS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH EARLY THIS EVENING.

ILZ036-040-041-047-049-050-161100-
CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-
347 PM CDT TUE JUN 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE ACROSS CENTRAL ILLINOIS INTO EARLY EVENING. SOME
OF THE STORMS MAY BECOME SEVERE...WITH THE PRIMARY THREATS BEING
DAMAGING WINDS AND TORRENTIAL RAINFALL.

RIVER FLOODING WILL CONTINUE ON THE ILLINOIS RIVER DOWNSTREAM FROM
HAVANA...AND ALSO ALONG THE SPOON RIVER NEAR LONDON
MILLS...THROUGH THE REST OF THE WEEK.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEXT CHANCE OF THUNDERSTORMS WILL BE FRIDAY AND FRIDAY NIGHT AS
ANOTHER COLD FRONT ENTERS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND EARLY THIS
EVENING.

ILZ043-051>053-161100-
CHRISTIAN-DE WITT-MACON-SANGAMON-
347 PM CDT TUE JUN 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE OVER CENTRAL ILLINOIS INTO THIS
EVENING AS A COLD FRONT MOVES THROUGH THE STATE. SOME OF THE
STORMS WILL LIKELY BECOME SEVERE...WITH THE PRIMARY THREATS BEING
DAMAGING WINDS AND TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE NEXT CHANCE OF THUNDERSTORMS WILL BE FRIDAY AND FRIDAY NIGHT AS
ANOTHER COLD FRONT ENTERS THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND EARLY THIS
EVENING.

ILZ044-161100-
PIATT-
347 PM CDT TUE JUN 15 2010

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE OVER CENTRAL ILLINOIS TODAY AS
A COLD FRONT MOVES THROUGH THE STATE. SOME OF THE STORMS WILL
LIKELY BECOME SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING
WINDS AND TORRENTIAL RAINFALL. SOME OF THUNDERSTORMS MAY PRODUCE
FLASH FLOODING.

EXPECT FLOODING TO CONTINUE ALONG THE SANGAMON RIVER NEAR
MONTICELLO FOR THE NEXT COUPLE OF DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING.

ILZ045-046-054>057-061>063-161100-
CHAMPAIGN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MOULTRIE-SHELBY-
VERMILION-
347 PM CDT TUE JUN 15 2010

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE OVER CENTRAL ILLINOIS THROUGH THIS EVENING AS
A COLD FRONT MOVES THROUGH THE STATE. SOME OF THE STORMS WILL LIKELY
BECOME SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING WINDS AND
TORRENTIAL RAINFALL. SOME OF THUNDERSTORMS MAY PRODUCE FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING.

ILZ066>068-073-161100-
CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-
347 PM CDT TUE JUN 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE OVER SOUTHEAST ILLINOIS THROUGH THIS
EVENING AS A COLD FRONT MOVES THROUGH THE STATE. SOME OF THE
STORMS WILL LIKELY BECOME SEVERE...WITH THE PRIMARY THREATS BEING
DAMAGING WINDS AND TORRENTIAL RAINFALL.

FLOODING WILL CONTINUE ALONG THE WABASH RIVER FOR THE NEXT FEW
DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

ILZ071-072-161100-
CLAY-RICHLAND-
347 PM CDT TUE JUN 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE OVER CENTRAL ILLINOIS TODAY AS
A COLD FRONT MOVES THROUGH THE STATE. SOME OF THE STORMS WILL
LIKELY BECOME SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING
WINDS AND TORRENTIAL RAINFALL.

FLOODING WILL CONTINUE ALONG THE LITTLE WABASH RIVER FOR THE NEXT
FEW DAYS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

BARKER

In the hours before

Local storm report, Jun 15, 3:58 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
358 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HAIL             2 N MONTROSE            39.19N 88.38W
06/15/2010  M1.00 INCH       CUMBERLAND         IL   STORM CHASER

0122 PM     HAIL             CASEY                   39.30N 87.99W
06/15/2010  M0.75 INCH       CLARK              IL   CO-OP OBSERVER

0142 PM     HAIL             MARTINSVILLE            39.34N 87.88W
06/15/2010  M0.50 INCH       CLARK              IL   MESONET

0206 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
06/15/2010  M0.83 INCH       KNOX               IL   AWOS

            RAINFALL IN 40 MINUTES.

0207 PM     HAIL             YALE                    39.12N 88.02W
06/15/2010  M1.25 INCH       JASPER             IL   LAW ENFORCEMENT

0238 PM     HAIL             ROBINSON                39.01N 87.74W
06/15/2010  M0.50 INCH       CRAWFORD           IL   TRAINED SPOTTER

0240 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
06/15/2010  M1.20 INCH       KNOX               IL   PUBLIC

            RAINFALL FELL IN 10 MINUTES.

0240 PM     HEAVY RAIN       GALESBURG               40.95N 90.38W
06/15/2010  M0.70 INCH       KNOX               IL   MESONET

            RAINFALL FELL IN 30 MINUTES.

0250 PM     HAIL             ROBINSON                39.01N 87.74W
06/15/2010  M0.50 INCH       CRAWFORD           IL   PUBLIC

0251 PM     TSTM WND DMG     ROBINSON                39.01N 87.74W
06/15/2010                   CRAWFORD           IL   LAW ENFORCEMENT

            NUMEROUS POWER LINES DOWN ACROSS TOWN.

0255 PM     HAIL             1 E TRIMBLE             39.06N 87.67W
06/15/2010  M0.50 INCH       CRAWFORD           IL   CO-OP OBSERVER

0330 PM     HEAVY RAIN       RIVERTON                39.85N 89.54W
06/15/2010  M1.50 INCH       SANGAMON           IL   MESONET

            NUMEROUS DITCHES FLOODED. HEAVY RAIN FALLING.

0330 PM     HAIL             LOUISVILLE              38.77N 88.51W
06/15/2010  M0.50 INCH       CLAY               IL   EMERGENCY MNGR

0350 PM     TSTM WND GST     3 W XENIA               38.64N 88.69W
06/15/2010  E50.00 MPH       CLAY               IL   EMERGENCY MNGR

            WIND GUST NOTED AT ROUTE 50 AT CLAY AND MARION COUNTY
            LINE.

0350 PM     HEAVY RAIN       ALTONA                  41.12N 90.16W
06/15/2010  M1.35 INCH       KNOX               IL   CO-OP OBSERVER

0354 PM     HEAVY RAIN       1 E HEYWORTH            40.31N 88.96W
06/15/2010  M1.39 INCH       MCLEAN             IL   MESONET

            1.39 INCHES OF RAIN SINCE 316 PM. PONDING OF WATER IN
            YARD AND DITCHES. COCORAHS OBSERVER

&&

JRP
Local storm report, Jun 15, 4:07 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
407 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TSTM WND GST     1 S XENIA               38.62N 88.64W
06/15/2010  E60 MPH          CLAY               IL   TRAINED SPOTTER

            RELAYED THROUGH EMERGENCY MANAGER

0400 PM     HEAVY RAIN       2 W CHESTNUT            40.07N 89.24W
06/15/2010  M1.80 INCH       LOGAN              IL   MESONET

            RAINFALL SINCE 0645.

0355 PM     HEAVY RAIN       6 SSE SPRINGFIELD       39.70N 89.60W
06/15/2010  M1.68 INCH       SANGAMON           IL   MESONET

            RAINFALL TOTAL PAST 45 MINUTES.

&&

JRP
Local storm report, Jun 15, 4:12 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
412 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     XENIA                   38.64N 88.64W
06/15/2010                   CLAY               IL   EMERGENCY MNGR

            12 INCH DIAMETER TREELIMBS DOWN ON SUMMIT STREET.

&&

JRP
Local storm report, Jun 15, 4:19 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
419 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HEAVY RAIN       2 S CHESTNUT            40.04N 89.20W
06/15/2010  M1.30 INCH       LOGAN              IL   MESONET

            RAINFALL REPORT PAST 45 MINUTES. RAINFALL SO FAR, 4.63
            INCHES FOR STORM TOTAL.

&&

JRP
Local storm report, Jun 15, 4:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
431 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HEAVY RAIN       E HEYWORTH              40.31N 88.98W
06/15/2010  M1.81 INCH       MCLEAN             IL   MESONET

            RAINFALL PAST 60 MINUTES.

&&

JRP
Local storm report, Jun 15, 4:39 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
439 PM CDT TUE JUN 15 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     NON-TSTM WND DMG ROBINSON                39.01N 87.74W
06/15/2010                   CRAWFORD           IL   CO-OP OBSERVER

            16 TO 18 INCH DIAMETER TREES DOWN.

&&

JRP

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 9:51 AM CDTFlash Flood WatchILXChampaign, Clark, Coles, Cumberland, Douglas, Edgar and 4 more10 hr
Jun 15, 12:02 PM CDTSevere Thunderstorm WarningILXCumberland, Effingham, Jasper, Shelby58 min
Jun 15, 12:15 PM CDTSpecial Weather StatementILXColes, Edgar60 min
Jun 15, 12:56 PM CDTSpecial Weather StatementILXClark64 min
Jun 15, 1:03 PM CDTSevere Thunderstorm WarningILXClark, Cumberland, Edgar57 min
Jun 15, 1:44 PM CDTSpecial Weather StatementILXClark61 min
Jun 15, 1:50 PM CDTSpecial Weather StatementILXCrawford55 min
Jun 15, 1:56 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper64 min
Jun 15, 2:23 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper55 min
Jun 15, 2:43 PM CDTAreal Flood AdvisoryILXKnox4 hr
Jun 15, 3:02 PM CDTSevere Thunderstorm WarningILXClay, Effingham58 min
Jun 15, 3:22 PM CDTFlash Flood WarningILXChristian, Logan, Morgan, Sangamon5 hr
Jun 15, 3:37 PM CDTFlash Flood WarningILXClay, Effingham5 hr
Jun 15, 3:45 PM CDTSevere Thunderstorm WarningILXClark, Coles, Crawford, Cumberland, Jasper60 min
Jun 15, 3:50 PM CDTAreal Flood AdvisoryILXDeWitt, Logan, McLean, Macon3 hr
Jun 15, 3:56 PM CDTFlash Flood WarningILXCumberland, Jasper4 hr
Jun 15, 4:00 PM CDTSevere Thunderstorm WarningILXClay, Cumberland, Effingham, Richland, Shelby42 min
Jun 15, 4:07 PM CDTFlash Flood WarningILXDeWitt, Logan, McLean, Macon3 hr
Jun 15, 4:30 PM CDTSevere Thunderstorm WarningILXClark, Coles, Edgar48 min
Jun 15, 4:32 PM CDTAreal Flood AdvisoryILXChampaign, Christian, DeWitt, Logan, McLean, Macon and 2 more3 hr
Jun 15, 4:37 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Cumberland, Jasper, Lawrence36 min
Jun 15, 4:50 PM CDTSpecial Weather StatementILXChampaign, Douglas, Piatt55 min
Jun 15, 5:34 PM CDTSpecial Weather StatementILXChampaign, Vermilion56 min

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.